Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Cholecystetmy done. Feeling tired, nausea, difficulty eating and light headedness. Taking levothyroxine

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Cholecystetmy 22 days ago. Was sick for 35 days prior to diagnosis and surgery. 30 lb weight loss. Still very tired. Mornings are difficult - naseaus, difficulty eating, light headed, weak, start to feel better later in the day 2 or 3 pm. Cholestyramine for Bile Salt Diarrhea. Also was taken off Metformin as blood sugar levels lately have been normal, take Levothyroxine 100 mcg
Posted Fri, 12 Apr 2013 in General Health
Answered by Dr. Srikanth Reddy 2 hours later
Thanks for choosing health care magic for posting your query.
From the description that you have given I understand that you were having hypothyroidism and diabetes and underwent cholecystectomy 22 days agod for bile salt diarrhea.
The symptoms that you have suggested of tiredness, nausea, difficulty eating, light headedness can have multiple causes but the most likely cause is: Hypothyroidism.
Probably you need to recheck your thyroid hormone levels and treat it if it is low.
Many times stressful conditions like surgery lead to change in the metabolism. That explains your change in the requirement of Metformin. Hence you should check your thyroid levels. Also get a liver function test and Haemoglobin blood test done to be on safe side.
Also make sure that the levothyroxin that you are taking should be in morning on empty stomach.
The blood tests results will help us in understanding you in a better way.
Until you get hold of you doctor, have a plenty of liquid diets.
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor